# SDR K11A2015052725002

- Difficulty date: March 25, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 63,355 hours, 34,978 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Beam
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB KICKLOAD BEAM LT WEB POST CRACKED WERE IT ATTACHES TO STRINGER 11 IAW SB 727-55-0093, FIG 3, SHEET 4 FOR LOCATION.
